# SDR QR9R2025073100001

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9792
- Aircraft time: 4,010 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 505
- Condition: No Test
- Location: Yaw
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP1/YAW TRIM FAILED ON AP TEST DURING START RUN-UP. A TEST FLIGHT EVAL REVEALED AP1 AND TRIM APPEAR ON CAD, "Y" APPEARS ON PFDS, AND "YAWTRI PFTINH" APPEARS ON VEMD SYSTEM STATUS PAGE AFTER AUTO PILOT TEST FAILS. REMOVED AND REPLACED YAW TRIM ACTUATOR; TEST FLIGHT SUCCESSFULLY COMPLETED.
